It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-19-2004, 06:53 AM   #1
Newbie
(male)
 
Join Date: Oct 2004
Posts: 9
OxyHater HB User
WD Question Please Help!

I am so scared. I have a very bad oxy addiction. I crush up and snort about 180-200 mgs a day. I only have 20 pills left (20 mgs) to last me 6 days. What is the best thing to do to prevent horrible sickness? Should I take one every 7 hours and swallow it whole? Does it stay in your system longer that way? I am scared to death. I have been through wd's before, so you can understand why I am terrified. I have so much to do. I cannot believe that I have done this again. Can you please tell me what to expect? Do you think it's possible to not become extremley sick? Thank you in advance for your answers. Pray for me.

 
Old 10-19-2004, 08:57 AM   #2
Newbie
(male)
 
Join Date: Oct 2004
Posts: 9
OxyHater HB User
Re: WD Question Please Help!

I meant to say that I had 20 pills left (now 18) and they are each 20 mgs a tablet. I don't know what to do. Besides, my head keeps telling me to just take them like I normally do. I desperately need some advice. Please.

 
Sponsors Lightbulb
   
Old 10-19-2004, 10:42 AM   #3
Newbie
 
Join Date: Oct 2004
Location: the south
Posts: 5
SouthernGirl_78 HB User
Re: WD Question Please Help!

Quote:
Originally Posted by OxyHater
I am so scared. I have a very bad oxy addiction. I crush up and snort about 180-200 mgs a day. I only have 20 pills left (20 mgs) to last me 6 days. What is the best thing to do to prevent horrible sickness? Should I take one every 7 hours and swallow it whole? Does it stay in your system longer that way? I am scared to death. I have been through wd's before, so you can understand why I am terrified. I have so much to do. I cannot believe that I have done this again. Can you please tell me what to expect? Do you think it's possible to not become extremley sick? Thank you in advance for your answers. Pray for me.
Okay, I'm going to try to explain as best I can, if you swallow them whole they definitely will stay in your system longer, which will not have as strong of an initial affect of course, but you will not feel as sick as fast as you would snorting them. You need to have someone there to not let you take more than one at a time, because you will probably want to with it not feeling as strong. If possible, get to a doctor or even the emergency room, where they can give you detox medicine to just take on you own. I think it is possible to do what you said without being extremely sick, but you have to make sure that is the way you take them. I will be think of you. Let me know how it's going.
__________________
"So don't let the world bring you down. Not everyone here is that messed up and cold."

 
Old 10-19-2004, 12:56 PM   #4
Member
 
Join Date: Sep 2004
Posts: 77
octomon HB User
Re: WD Question Please Help!

OxyHater,
You are in for a tough time regardless of what you do, it's inevitible for all of us, but there are meds that can help and other things - you WILL get through it - remember this.

Please go to page 2 of the threads and read the post by ScaredHelpless called "911 Oxy Alert". She was EXACTLY where you are just a week or so ago. Many of us responded to her and I think there are some wise words there, so please read it. Many of us here have been where you are, including me, but maybe SH is around and can respond to you directly since all this is happening for her as well.

Good luck. Please read that thread. Forget EVERYTHING you are supposed to do this week that isn't a matter of life & death, and thank God you are at the brink of taking your life back from the oxy death grip.

peace,
Octomon

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 06:46 PM
Please help ilduce520 Lyme Disease 2 05-30-2010 02:53 AM
Please someone help me !!!!!!!! abby1972 Addison's Disease 8 05-10-2010 10:04 PM
Puffy eyes, unusual tiredness, fatigue... Please Help!? Peachezz General Health 19 05-10-2010 09:58 AM
Experiences with Aloe and Licorice treatments, please share! Ambra75 Arthritis 4 05-02-2010 09:25 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!